Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Turbo & Jet-Engines

Editor-in-Chief: Gal-Or, Benjamin

Ed. by Sherbaum, Valery / Erenburg, Vladimir

4 Issues per year


IMPACT FACTOR 2016: 0.470
5-year IMPACT FACTOR: 0.478

CiteScore 2016: 0.40

SCImago Journal Rank (SJR) 2016: 0.286
Source Normalized Impact per Paper (SNIP) 2016: 0.572


Online
ISSN
2191-0332
See all formats and pricing
More options …
Volume 22, Issue 4 (Dec 2005)

Issues

A New Numerical Approach to Two-Dimensional Stefan Problem

Zhao-chun Wu,

About the article


Citation Information: International Journal of Turbo and Jet Engines, ISSN (Online) 2191-0332, ISSN (Print) 0334-0082, DOI: https://doi.org/10.1515/TJJ.2005.22.4.281.

Export Citation

©2011 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zhao‐Chun Wu
Aircraft Engineering and Aerospace Technology, 2006, Volume 78, Number 6, Page 515
[2]
JI-HUAN HE
International Journal of Modern Physics B, 2008, Volume 22, Number 21, Page 3487
[3]
Zhao-Chun Wu
Computers & Mathematics with Applications, 2009, Volume 58, Number 11-12, Page 2514
[4]
Zhao-Chun Wu
Communications in Numerical Methods in Engineering, 2009, Volume 25, Number 11, Page 1107

Comments (0)

Please log in or register to comment.
Log in